liver enzymes

Discussion in 'Fibromyalgia Main Forum' started by Angel6801, Jan 29, 2007.

  1. Angel6801

    Angel6801 New Member

    There was one place I took a blood test from hospital which worthy 217 dollars but I got it for ten dollars. It is to check my chemstry proflie.

    I got phone call from woman from hospital that said my liver is high (the normal is 0 to 35). My first test was 42, and second one was 80. She already fax it to my family dr. My family dr told me that I have to wait for a month to see if it is still high or not.

    My question is... Should I worry? I didn't have any signs of liver. The medications I am taking is... antenetol, magsmuim, and zelnorm. I took my first dosage of imitrex couple weeks ago. So, is there any possibitly that one of those med cause it? I really don't take any overcounter pain killer medications (tynlenol, mortin, etc). I only take them maybe once to twice in few months.

    I hope you can answer my question and I'm appericated for you time to read this and to answer my questions. Thanks.
  2. Lichu3

    Lichu3 New Member

    This is a small elevation in liver enzymes and it doesn't appear that you are having any symptoms referable to the liver (i.e. Coca-colored urine, light tan stools, new nausea/ right upper abdomen pain). So your MD is doing the right thing by monitoring your labs. Labs can also fluctuate from time to time for no important clinical reason.

    People can sometimes have idiosyncratic reactions to meds but generally the meds you are taking do not have a history of causing liver problems that I see. If the liver tests continue to be abnormal, likely your MD can do more testing or try you off of the meds and recheck the tests.
  3. Angel6801

    Angel6801 New Member

    for response... it helped me a lot... Now I prop will not be so worry until I know what's up.

    I had mono before too.. My blood test for mono was still little up, but, I think that was something to protect me from having next one.

    Thanks for taking your time to anwser me! ;-)
  4. mary124

    mary124 New Member

    My husbands Liver Enzymes were up awhile back, it was due to some medications that he was on, (wasn't that high) they thought about taking him off of it, but they talked to his cardio doctor and decided not to, they are just going to watch him/recheck him in a few months. Told him not to worry about it.